The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Mathematical Sciences. The University of Tokyo
( Vol.3 NO.3 / 1996 )
home The Thermodynamic Limit of the Magnetic Thomas-Fermi Energy
Pages 713-722
Fumihiko Nakano,
home Complementary Note on Similitudes of Forms
Pages 547-549
Nguyen Quoc Thang,
home The Penrose Transform for certain Non-Compact Homogeneous Manifolds of $U(n,n)$
Pages 655-697
Hideko Sekiguchi,
home The Profinite Grothendieck Conjecture for Closed Hyperbolic Curves over Number Fields
Pages 571-627
Shinichi Mochizuki,
home A Compact Imbedding of Semisimple symmetric Spaces
Pages 551-569
Nobukazu Shimeno,
home On Volumes and Chern-Simons Invariants of Geometric 3-Manifolds
Pages 723-744
Hugh M. Hilden, Maria Teresa Lozano, Jose Maria Montesinos-Amilibia,
home Global Theta Lifting of General linear Groups
Pages 699-711
Takao Watanabe,
home Versal Families and the Existence of Stable Sheaves on a Del Pezzo Surface
Pages 495-532
Alexei N. Rudakov,
home Additive processes on local fields
Pages 629-654
Kumi Yasuda,
home A Brooks Type Integral with Respect to a Set-Valued Measure
Pages 533-546
Anca-Maria Precupanu,
home On volumes and Chern-Simons invariants of geometric 3-manifolds
Pages 723-744
Hugh M. Hilden, Maria Teresa Lozano, Jose Maria Montesinos-Amilibia,
home The thermodynamic limit of the magnetic Thomas-Fermi energy
Pages 713-722
Fumihiko Nakano,
home The Penrose transform for certain non-compact homogeneous manifolds of $U(n,n)$
Pages 655-697
Hideko Sekiguchi,
home Global theta lifting of general linear groups
Pages 699-711
Takao Watanabe,
home Additive processes on local fields
Pages 629-654
Kumi Yasuda,
home The profinite grothendieck conjecture for closed hyperbolic curves over number fields
Pages 571-627
Shinichi Mochizuki,
home A compact imbedding of semisimple symmetric spaces
Pages 551-569
Nobukazu Shimeno,
home Complementary note on similitudes of forms
Pages 547-549
Nguyen Quoc Thang,
home Versal families and the existence of stable sheaves o a Del Pezzo surface
Pages 495-532
Alexei N. Rudakov,
home A Brooks type integral with respect to a set-valued measure
Pages 533-546
Anca-Maria Precupanu,